I have been on b.c for almost a full month. my bf's condom broke and some semen went inside me and on the bed (only a week of being on the pill). according to the pill i was supposed to have my period 3 days ago but it hasnt came yet. i saw some gross brown liquid today and a little yesterday and freaked out! what does it mean? pregnet? or going to get my period? im confused :l
You mentioned that you had been on the pill for a week when you had the condom 'accident.' Honestly, you shouldn't worry. As far as being late for your period, that could simply be due to the birth control pills that you're body isn't used to as yet. Also, the brown discharge is just one of those things and I wouldn't let it trouble you. You are going to be fine, wait and see! Take care ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.